Advertisement

Rendiconti del Circolo Matematico di Palermo

, Volume 18, Issue 1, pp 81–90 | Cite as

On the uniqueness of the cauchy problem for higher order linear parabolic equations

  • Ronald Guenther
Article
  • 25 Downloads

Keywords

Positive Constant Cauchy Problem Differential Operator Compact Subset Parabolic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    D. G. Aronson,Uniqueness of solutions of the initial value problem for aprabolic systems of differential equations, J. Math. and Mech.,11 (1962), 403–420.MATHMathSciNetGoogle Scholar
  2. [2]
    S. D. Eidel'man,Bounds for solutions of parabolic systems and some applications, Math. Sbornik, 33 (1953), 359–382.MathSciNetGoogle Scholar
  3. [3]
    S. D. Eidel'man,Parabolic Systems, Nauka, Moscow, 1964.Google Scholar
  4. [4]
    A. Friedman,On the uniqueness of the Cauchy problem for parabolic equations, Amer. J. Math. 81 (1959), 503–511.MATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    A. Friedman,Partial differential equations of parabolic type, Prentice-Hall, Englewood Cliffs, N. J. 1964.MATHGoogle Scholar
  6. [6]
    O. A. Ladyzhenskaya,On the uniqueness of solutions of the Cauchy problem for linear parabolic equations, Math. Sbornik, 27 (1950), 175–184.Google Scholar
  7. [7]
    S. M. Robinson,Some properties of the fundamental solution of the parabolic equation, Duke Math. J., 27 (1960), 195–220MATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    L. E. Slobodetski,On the Cauchy problem for nonhomogeneous parabolic systems, Dokl. Akad. Nauk SSSR (n. S.), 101 (1955), 805–808.MathSciNetGoogle Scholar

Copyright information

© Springer 1969

Authors and Affiliations

  • Ronald Guenther
    • 1
  1. 1.CorvallisU. S. A.

Personalised recommendations